# SDR VNAA2011110100027

- Difficulty date: October 26, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 18,449 hours, 19,068 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Lt Jetpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT JETPIPE OVERHEAT CAUTION MESSAGE IN FLIGHT EN ROUTE FROM BNA TO DCA.  CREW DIVERTED TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LEFT ENGINE JETPIPE LOOPS AND WIRING AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
